# SDR COMA0660120

- Difficulty date: February 7, 2005
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 24,647 hours, 21,746 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5224 - DURING DTW APPROACH RECEIVED A FLAP FAIL CAUTION MESSAAGE AT 20 DEGREES, CREW DECLARED AN EMERGENCY, ABORTED FIRST APPROACH THEN LANDED WITHOUT INCIDENT ON SECOND ATTEMPT.  COMPLIED WITH AD 98-20-01 FLAP CAUTION MESSAGE -FIRST EVENT- MAINTENANCE ACTION, PARAGRAPH (B) 1, 2, 3, (A, B, C AND E).  FLAP SYSTEM WAS RESET WITH NO FURTHER FLAP CAUTION MESSAGES.
